On the conditional extremum of functionals with discontinuous gradients
Matematičeskie zametki, Tome 20 (1976) no. 4, pp. 581-588
Cet article a éte moissonné depuis la source Math-Net.Ru
We establish the existence condition for points of conditional extremum for functionals in an arbitrary real Banach space, having discontinuous Gâteaux gradients. We point out an application to the eigenfunction problem for nonlinear elliptic operators.
@article{MZM_1976_20_4_a12,
author = {S. G. Suvorov},
title = {On the conditional extremum of functionals with discontinuous gradients},
journal = {Matemati\v{c}eskie zametki},
pages = {581--588},
year = {1976},
volume = {20},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1976_20_4_a12/}
}
S. G. Suvorov. On the conditional extremum of functionals with discontinuous gradients. Matematičeskie zametki, Tome 20 (1976) no. 4, pp. 581-588. http://geodesic.mathdoc.fr/item/MZM_1976_20_4_a12/